I am new here, decided to join and get more information and finally take some steps to controlling my migraines. I get them once a week, and they seem to be mostly triggered by either by running/exercise and sleeping less than 8 hours a night. My first doc had me try topamax and that made my face go numb haha so we stopped that. Years later, which is now, my new doc wants me to try Venlafaxine (Effexor). She gave me 37.5 first so I can slowly take it in but after taking one pill I began to notice some strange things and I am now afraid to take another!
20 minutes after taking it, I noticed that I was suddenly not hungry (was eating at the time), very tired and suddenly nauseous. The the nausea eventually went away but the drowsiness stayed and I even got very dizzy and my vision blurred! My head began to hurt around the crown of my head and when I tried to sleep, I barely slept all night. I was drowsy but I could NOT fall asleep!
Now I am wondering if that was caused by the drug and if I should not take another. I could not stand how I felt! Honestly, I'm fine with skipping the preventives and just trying as many abortives as I can ):